# SDR UPS03241049

- Difficulty date: July 11, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FRAME CRACKED AT BS 1070 AND ATTACH POINT FOR AFT LWR CARGO DOOR.  CRACKED FRAME AT BS 1070 REMOVED AND NEW FRAME INSTALLED IAW DRAWING  NR65-18622.
